# SDR ZZDA2009165

- Difficulty date: May 23, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N272AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Inoperative
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NOSEWHEEL MAKING GRINDING NOISE DURING SHORT TAXI FROM RUNWAY.  REMOVED AND REPLACED NLG INNES CYLINDER REF AMM 32-21 & N/R 149453.
